Cunsheng Ding
Cunsheng Ding
Professor of Computer Science, HKUST
Adresse e-mail validée de cse.ust.hk - Page d'accueil
Titre
Citée par
Citée par
Année
The stability theory of stream ciphers
C Ding, G Xiao, W Shan
Springer Science & Business Media, 1991
6791991
Stream ciphers and number theory
TW Cusick, C Ding, AR Renvall
Elsevier, 2004
4852004
Chinese remainder theorem: applications in computing, coding, cryptography
C Ding, D Pei, A Salomaa
World Scientific, 1996
4681996
Highly nonlinear mappings
C Carlet, C Ding
Journal of complexity 20 (2-3), 205-244, 2004
2472004
A family of skew Hadamard difference sets
C Ding, J Yuan
Journal of Combinatorial Theory, Series A 113 (7), 1526-1535, 2006
2462006
Secret sharing schemes from three classes of linear codes
J Yuan, C Ding
IEEE transactions on information theory 52 (1), 206-212, 2005
2292005
On the linear complexity of Legendre sequences
C Ding, T Hesseseth, W Shan
IEEE Transactions on Information Theory 44 (3), 1276-1278, 1998
2181998
Linear codes from perfect nonlinear mappings and their secret sharing schemes
C Carlet, C Ding, J Yuan
IEEE Transactions on Information Theory 51 (6), 2089-2102, 2005
2172005
On almost perfect nonlinear permutations
T Beth, C Ding
Workshop on the Theory and Application of of Cryptographic Techniques, 65-76, 1993
1981993
Almost difference sets and their sequences with optimal autocorrelation
KT Arasu, C Ding, T Helleseth, PV Kumar, HM Martinsen
IEEE transactions on information theory 47 (7), 2934-2943, 2001
1932001
A class of two-weight and three-weight codes and their applications in secret sharing
K Ding, C Ding
IEEE Transactions on Information Theory 61 (11), 5835-5842, 2015
1842015
New generalized cyclotomy and its applications
C Ding, T Helleseth
Finite fields and their applications 4 (2), 140-166, 1998
1841998
Linear codes from some 2-designs
C Ding
IEEE Transactions on information theory 61 (6), 3265-3275, 2015
1792015
Hamming weights in irreducible cyclic codes
C Ding, J Yang
Discrete Mathematics 313 (4), 434-446, 2013
1692013
Linear complexity of generalized cyclotomic binary sequences of order 2
C Ding
Finite Fields and Their Applications 3 (2), 159-174, 1997
1571997
Several classes of binary sequences with three-level autocorrelation
C Ding, T Helleseth, KY Lam
IEEE Transactions on Information Theory 45 (7), 2606-2612, 1999
1531999
Sets of optimal frequency-hopping sequences
C Ding, J Yin
IEEE Transactions on Information Theory 54 (8), 3741-3745, 2008
1502008
The weight distribution of a class of linear codes from perfect nonlinear functions
J Yuan, C Carlet, C Ding
IEEE transactions on information theory 52 (2), 712-717, 2006
1422006
Autocorrelation values of generalized cyclotomic sequences of order two
C Ding
IEEE Transactions on Information Theory 44 (4), 1699-1702, 1998
1411998
A class of three-weight cyclic codes
Z Zhou, C Ding
Finite Fields and Their Applications 25, 79-93, 2014
1352014
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20